Volume 18, Number 2
Preview Issue Next Issue

Purchase

Shi Ming Zhang and Zheng Da Huang

J. Comp. Math., 18 (2000), pp. 113-122

Preview Purchase PDF 0 61 Article preview

Purchase

Wei-Zhong Dai and Raja Nassar

J. Comp. Math., 18 (2000), pp. 123-132

Preview Purchase PDF 0 71 Article preview

Purchase

Zi Luan Wei

J. Comp. Math., 18 (2000), pp. 133-140

Preview Purchase PDF 0 63 Article preview

Purchase

Qing Ping Deng, Xue Jun Xu and Shu Min Shen

J. Comp. Math., 18 (2000), pp. 141-156

Preview Purchase PDF 0 71 Article preview

Purchase

Xiao Qiu Song

J. Comp. Math., 18 (2000), pp. 157-164

Preview Purchase PDF 0 68 Article preview

Purchase

Bai Nian Lu and Rui Feng Zhang

J. Comp. Math., 18 (2000), pp. 165-172

Preview Purchase PDF 0 64 Article preview

Purchase

Ji Hua Xu and Jing Hui Zhao

J. Comp. Math., 18 (2000), pp. 173-182

Preview Purchase PDF 0 65 Article preview

Purchase

Zhi Bin Chen, Yu Yu Feng and Kozak Jernej

J. Comp. Math., 18 (2000), pp. 183-198

Preview Purchase PDF 0 62 Article preview

Purchase

Cheng Jian Zhang and Xiao Xin Liao

J. Comp. Math., 18 (2000), pp. 199-206

Preview Purchase PDF 0 62 Article preview

Purchase

Yuan Ming Wang and Ben Yu Guo

J. Comp. Math., 18 (2000), pp. 207-224

Preview Purchase PDF 0 61 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80